# SDR SIMA202001221001

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND THE LH OMEGA BEAM CORRODED AT CROSS MEMBER FR-59-C/A-ACCOMPLISHED A PERMANENT REPAIR ON THE LH OMEGA BEAM AT CROSS MEMBER FR-59 IAW EO-EM-53MR-1518 PT.A
